U.S. doctors online nowAsk doctors free
Canada
A 29-year-old female asked:

Does taking clomid (clomiphene) increase the chance of miscarriage? how long should i wait to ttc again after a miscarriage?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
No: Clomid (clomiphene) does not increase the risk of miscarriage but those undergoing treatments for infertility may have an baseline increased risk. Some doctors recommend waiting 3 months. Others do not. In your care you will need to discuss with the prescribing physician as each case can be individualized
Last updated Oct 22, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.